# SDR IPXA2023050293087

- Difficulty date: May 2, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 79,580 hours, 14,459 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC0157503
- Condition: Corroded
- Location: Xw 254,Yw 495.96
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3L/H I/B FLAP O/B FWD HINGE #3 LUG O/B FACE HAS CORROSIONREPAIRED L/H FLAP O/B HINGE # 3 LUG O/B FACE AT STA XW 254 YW 495.961 AND ZW -28.941 IAW VTSAA EA 011-5740-01A9922 IR, DATED 04/28/2023 AND UPS EO MD11-5740-86661-A. MINOR
